Controllability of Quantum Systems with SU(1, 1) Dynamical Symmetry

Jianwu Wu, Rebing Wu, Jing Zhang 0042, Chunwen Li. Controllability of Quantum Systems with SU(1, 1) Dynamical Symmetry. J. Systems Science & Complexity, 34(3):827-842, 2021. [doi]

@article{WuW0L21,
  title = {Controllability of Quantum Systems with SU(1, 1) Dynamical Symmetry},
  author = {Jianwu Wu and Rebing Wu and Jing Zhang 0042 and Chunwen Li},
  year = {2021},
  doi = {10.1007/s11424-020-9259-9},
  url = {https://doi.org/10.1007/s11424-020-9259-9},
  researchr = {https://researchr.org/publication/WuW0L21},
  cites = {0},
  citedby = {0},
  journal = {J. Systems Science & Complexity},
  volume = {34},
  number = {3},
  pages = {827-842},
}